# SDR A6WA200740414

- Difficulty date: July 22, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE TRANSDUCER BRACKET (PN 601R75262-157) CRACKED APPROX .2 INCH LONG IN RT MLG WHEEL WELL CEILING.  (K)  MAINTENANCE REMOVED DAMAGED BRACKET AND INSTALLED SERVICEABLE BRACKET IAW CRJ 200 SRM 51-42-06.  (M)
